# SDR UIEA2025040400440

- Difficulty date: April 5, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 98,778 hours, 22,645 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Proximity Sensor
- Part number: 893501
- Condition: Damaged
- Location: Nr 9 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN TAG WASHER SUPPORT ON INBOARD AUX TRACK AT SLAT NO. 9.( LEADING EDGE SENSOR SWITCH ON INBOARD AUX TRACK AT SLAT NO. 9 WAS REPLACED IAW AMM 27-88-01-902-001 REV 144 22DEC24. NO FURTHER DEFECTS NOTED. )
